# SDR USAASB03196

- Difficulty date: November 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEVERAL SEAT MOUNTED EMERGENCY LIGHTS IN THE AFT LEFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
